# SDR 05FDEA00508

- Difficulty date: March 14, 2005
- Submitted: March 16, 2005
- Operation: Air carrier
- Aircraft: N419FE
- Make and model: Airbus A310-222
- Aircraft serial: 345
- Aircraft time: 38,799 hours, 18,108 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Fairing
- Condition: Damaged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR NEEDS EVALUATION FOR FAA APPROVED DATA AND MAJOR OR MINOR CLASSIFICATION, FLUSH REPAIR LT HORIZONTAL STAB L/E FAIRING 331CB L/E OUTBOARD END.  THIS REPAIR ON THE LT HORIZONTAL STAB L/E FAIRING 331CB WAS FOUND TO BE IAW A310-200 SRM 55-12-12, FIG 201.  CLASSED AS A MINOR REPAIR PER FEDEX GMM 6-2-100, AND IS NOT BOUND BY ANY REPETITIVE INSPECTION REQUIREMENTS. (OPEN)
